Facebook Pixel
EmpowHER Guest

I had unprotected sex with my guy and took the truston2 pill the following morning and the next day i had abdominal pains that sounded like cramps then the next morning i had withdrawal bleeding.

By Anonymous September 8, 2017 - 9:09am
Rate This

I was to have my actual menses after three days of the unprotected sex but i aint sure if the withdrawal bleeding was the menses since it came at the time i was to have my periods.I usually have irregular menestrual flows though.

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER.

Hard to say since the bleeding was so close to when your period was due. Regardless, you are not pregnant.


September 8, 2017 - 9:15am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!